How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Medical Doctor
Category: Cardiology
Satisfied Customers: 52550
Experience:  Cardiology Expert
55099014
Type Your Cardiology Question Here...
Dr. Phil, MD is online now
A new question is answered every 9 seconds

My heart rate has been low the last couple of days. Yesterday,

Customer Question

My heart rate has been low the last couple of days. Yesterday, I felt as though I was going to faint. I am having pain in my throat/left chest area/left ribcage area that's been going on awhile. I was given pain pills to take for that, but they don't seem to be helping. What's going on?
Submitted: 1 year ago.
Category: Cardiology
Expert:  Dr. Phil, MD replied 1 year ago.
Hello. I'm Dr. Phil, licensed and practicing Internal Medicine Physician. Excellent service is my goal.
what meds and doses are you taking?
how low is the HR?
Customer: replied 1 year ago.
Heart rate is usually between 80-100. Currently 50s or so. Got headache with it too...but history of migraines. On a lot of medicines. Blood thinner is 5 mg eliquis 2x/day...painkiller is Dilaudid oral 4 mg prn 1-2x a week or so.
Expert:  Dr. Phil, MD replied 1 year ago.
why are you on eliquis? DVT? The dilaudid is probably lowering your HR. The 50s isn't dangerous
Customer: replied 1 year ago.
I only took one Dilaudid Sunday night. It gives me migraines so I don't like to.
I have had 3 pulmonary embolisms and a DVT.
Expert:  Dr. Phil, MD replied 1 year ago.
Ok. So you have some sort of clotting disorder. that much is clear I think it could be another med. can you list all of them?
Customer: replied 1 year ago.
There is nothing new. All of these I have been on for some time. Zoloft, Xanax, Clonazepam, Trazodone, Nexium, Dicyclomine, Eliquis, Topamax, Depakote, Frova, Relpax, Flonase, Singulair, Zyrtec, Albuterol, Zofran.
Expert:  Dr. Phil, MD replied 1 year ago.
I suppose a heart block is possible but I doubt it. It is probably normal. However a simple EKG would tell us a lot. Can you get on?
Expert:  Dr. Phil, MD replied 1 year ago.
I noticed that our chat is not complete.

My main goal is your 100% satisfaction and for you to consider this service excellent. If you are not 100% satisfied, just click reply and I will happily provide more information.